# SDR DALA2013100459207

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1212-1288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1212-1288, L29R BEAM IS CORRODED UNDER INTERCOSTAL.   REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPLACED BEAM IAW SRM 53-00-01 AND 51-10-05 AND 51-30-05.
